# SDR SWAA2024051384370

- Difficulty date: May 9, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 64,539 hours, 38,444 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Shifted
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FWD SERVICE DOOR SLIDE SHIFTED<[01] ADJUSTED FWD SERVICE DOOR SLIDE IN REFERENCE TO AMM 26-66-00
